A finite axiomatization of conditional independence and inclusion dependencies

Näytä kaikki kuvailutiedot



Pysyväisosoite

http://hdl.handle.net/10138/136272

Lähdeviite

Hannula , M & Kontinen , J 2014 , A finite axiomatization of conditional independence and inclusion dependencies . in C Beierle & C Meghini (eds) , Foundations of Information and Knowledge Systems : 8th International Symposium, FoIKS 2014, Bordeaux, France, March 3-7, 2014. Proceedings . Lecture Notes in Computer Science , vol. 8367 , Springer Science+Business Media , Heidelberg , pp. 211-229 , Foundations of Information and Knowledge Systems , Bordeaux , France , 03/03/2014 . https://doi.org/10.1007/978-3-319-04939-7_10

Julkaisun nimi: A finite axiomatization of conditional independence and inclusion dependencies
Tekijä: Hannula, Miika; Kontinen, Juha
Toimittaja(t): Beierle, Christoph; Meghini, Carlo
Muu tekijä: University of Helsinki, Department of Mathematics and Statistics
University of Helsinki, Department of Mathematics and Statistics
Julkaisija: Springer Science+Business Media
Päiväys: 2014
Kieli: eng
Sivumäärä: 19
Kuuluu julkaisusarjaan: Foundations of Information and Knowledge Systems 8th International Symposium, FoIKS 2014, Bordeaux, France, March 3-7, 2014. Proceedings
Kuuluu julkaisusarjaan: Lecture Notes in Computer Science
ISBN: 978-3-319-04938-0
978-3-319-04939-7
URI: http://hdl.handle.net/10138/136272
Tiivistelmä: We present a complete finite axiomatization of the unrestricted implication problem for inclusion and conditional independence atoms in the context of dependence logic. For databases, our result implies a finite axiomatization of the unrestricted implication problem for inclusion, functional, and embedded multivalued dependencies in the unirelational case.
Avainsanat: math.LO
cs.AI
cs.DB
cs.LO
03C80
F.4.1
111 Mathematics
Tekijänoikeustiedot:


Tiedostot

Latausmäärä yhteensä: Ladataan...

Tiedosto(t) Koko Formaatti Näytä
1309.4927v2 168.8KB PDF Avaa tiedosto

Viite kuuluu kokoelmiin:

Näytä kaikki kuvailutiedot